# SDR ASAA2016091618048

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 2,379 hours, 757 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHEN STARTING NR 1 ENGINE SPAR VALVE CLOSED, LIGHT ILLUMINATED BRIGHT AND REMAINED ILLUMINATED.  ACFT GROUNDED.  FOUND FUEL SPAR VALVE NR 1 ENGINE, P6-3, B4 OPEN.  PERFORMED CB RESET PROCEDURE, REF AMM 20-60-01.  NO DEFECTS NOTED.  VALVE CONNECTOR GVI, NO DEFECTS AND RECONNECTED, REF AMM 28-22-11.  TESTS GOOD, REF AMM 28-22-00.  ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST PERFORMED 2 ENGINE IDLE RUNS AT GATE, OPS NORMAL EACH TIME.
